# SDR DALA1139449016

- Difficulty date: June 10, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 45,181 hours, 35,938 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND SEAT 31D EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT CONNECTOR.  OPERATION CHECKS GOOD.
